Results 1 to 2 of 2
Thread: Warning over contaminated heroin
01-19-08, 09:29 AM #1
Warning over contaminated heroin
Police are warning drug users in North East Lincolnshire to beware of heroin which is contaminated with another substance that could endanger health.
The mixed heroin is usually very dark-brown in appearance when it is being prepared and turns black later.
Police say the substance the heroin has been mixed with impairs the effects of a drug used to treat overdoses.
This causes problems for paramedics called out to deal with overdoses and users have to be treated in hospital.
The delay in reviving the patient means the risks of long-term damage and death are higher, say the police.
Methadone users who take the contaminated drug are at particular risk, the police alert says.
Warning them shouldn't we be buying it for them ?
01-19-08, 12:49 PM #2Police are warning drug users in North East Lincolnshire to beware of heroin which is contaminated with another substance that could endanger health.--
"And if the band you're in starts playing different tunes, I'll see you on the dark side of the moon..."
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)